# SDR USAA2011021090694

- Difficulty date: January 26, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 59,227 hours, 25,587 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: Slide Raft
- Part time: 57,849 hours, 27,027 cycles
- Component: Slide Raft, Aircruisers
- Component part number: D30665109
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MCN - BC6 - EES - R-2 DOOR SURVIVAL KIT LANYARD CONNECTED TO WRONG END OF GIRT BAR.  PROPERLY R-2 DOOR SURVIVAL KIT LANYARD TO GIRT BAR IAW A320 AMM 25-62-44.
